You are experiencing withdrawal symptoms. You should always withdraw slowly from anti depressants, lowering the dose gradually over weeks to minimise withdrawal symptoms.
When you go back on you will again feel like the first time you went on them as they take time to get into your system. You need to get used to the medicati9on again for a few weeks, and then gradually withdraw. The longer you take to withdraw, the fewer side effects you will experience.
it took me 10 months to withdraw from anti depressant medication by lowering the dose very, very slowly. I did not experience any withdrawal symptoms and after 6 weeks without medication feel really well.
I am sorry you are feeling so poorly. Hopefully the slow withdrawal method will help.
Withdrawal symptoms can vary, and what you describe is your body adjusting to being without medication. never stop cold turkey, always withdraw slowly. The slower the better.
I do hope you do this and soon feel better.
thankyou for the reply , i have been back on them now for nearly two weeks now and i still haven felt the benefit i have to stay on this dose for four weeks before i lower the dose then withdraw i understand what you are saying it takes time i just feel so lousy maybe because i was on them for so long which i forgot to mention in my first post i was on them for 2 years i was silly really thinking i could just stop them all of a sudden without my doctors consent because i felt i was coping ok without them i wish i would have done the same as you now maybe i would have felt like this my like are really restless and cons tally aching my stomach hurts aswell those are the two worse parts of my body , as well as aching all over i really do hope i feel better really soon as im on week 5 now of feeling like this thankyou again for the reply
I myself have been on all sorts of anti depressant medication for over 20 years. The last one I withdrew from I had been on for 9 years. Yes the longer you are on a drug the slower your withdrawal should be.
Hopefully the next time you withdraw you will do it really slowly, and then you should not have any withdrawalo symptoms.
Good luck and let us know how you get on.
Although many people are treated with anti-depressant drugs, these medications do not cure the underlying hurt or sadness that is the cause opf depression.
Overcoming depression by practicing and understanding the ability to of your subconscious mind to neutralise or reprogram hurt memories., ability to focus mind and the ability to relax and release stress...